0
TECHNICAL PAPERS

The Isotropic Ellipsoidal Inclusion With a Polynomial Distribution of Eigenstrain

[+] Author and Article Information
M. Rahman

Daimler-Chrysler Corporation, CIMS 484-14-01, 800 Chrysler Drive, Auburn Hills, MI 48326-2757 e-mail: mr117@daimlerchrysler.com

J. Appl. Mech 69(5), 593-601 (Aug 16, 2002) (9 pages) doi:10.1115/1.1491270 History: Received June 05, 2001; Revised December 10, 2001; Online August 16, 2002
Copyright © 2002 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In